# SDR SWAA011390

- Difficulty date: May 9, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 55,239 hours, 58,658 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: D1098
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F, A

## Discrepancy

DECLARED EMERGENCY, DIVERSON AND IN-FLIGHT ENGINE SHUT DOWN.  NR 1 ENG FIRE WARNING LIGHT ILLUMINATED IN FLIGHT, ENGINE SHUT DOWN LIGHT RE-ILLUMINATED, FIRE EXTINGUISHER DISCHARGED.  MX FERRIED TO DAL.  REMOVED AND REPLACED CONNECTOR AT NR 1 ENG LOWER LOOP AFT END.  REMOVED AND REPLACED FIRE DETECTION UNIT PER MM.
